# SDR AALA201712219036

- Difficulty date: November 17, 2017
- Submitted: December 25, 2017
- Operation: Air carrier
- Aircraft: N732US
- Make and model: Airbus A319-112
- Aircraft serial: 1203
- Aircraft time: 48,505 hours, 28,926 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Rudder
- Part time: 48,505 hours, 28,926 cycles
- Stage of operation: IN
- How discovered: T
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRAPPED WATER INDICATION ON THE RUDDER RIGHT SIDE PANEL, AROUND UPPER HOIST POINT AT TRAILING EDGE FASTENER NR 20, BETWEEN RIBS 6 AND 7.  REPAIREDTHE  RUDDER PANEL IAW EA 275614.
